U.S. doctors online nowAsk doctors free
Bangladesh
A 26-year-old female asked:

what are the side effects of ovacare tablet?

2 doctor answers3 doctors weighed in
Dr. Natalie Sieb
Family Medicine 14 years experience
Not studied: There does not seem to be any formal research on the side effects of this medication. However, as it's main ingredients are vitamins A & D, and riboflavin, I would assume that any common side effects from taking those medications would apply to taking Ovacare.
Dr. Neil Kudler
Internal Medicine 30 years experience
It's a multivitamin: Ovacare is a multivitamin that contains Inositol, L-Arginine, Folic Acid, Vit. B12, B6, and Selenium. These are commonly found in other multivitamins, though the producer claims a unique formulation "to enhance (the) effectiveness of infertility treatment". Like any vitamin formulation, it can cause upset stomach, bad taste in your mouth or headache, though none to worry about.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 44-year-old member asked:
1 doctor answer1 doctor weighed in
A 23-year-old female asked:
1 doctor answer1 doctor weighed in
A 36-year-old female asked:
1 doctor answer1 doctor weighed in
A female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Aug 3, 2018

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.